# SDR AALA202302017299

- Difficulty date: December 13, 2022
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1841
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 71,886 hours, 32,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. MAINTENANCE REPLACED THE  L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
